# SDR IPXA2572396

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1057-1074
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO TRACK CORRODED AROUND FASTENERS BS 1057-1074, LBL 44.  REMOVED CARGO TRACK FROM BS 1040-1080.  FABRICATED NEW PART IAW DWG 144N8017 AND INSTALLED.
